# SDR AALA202406206154

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 48,688 hours, 18,506 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: L3 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L ARMING LEVER LOOSE. RESECURED L3 ARMING GRIP HANDLE PER AMM 52-22-22.
